Geometriae Dedicata

, Volume 14, Issue 3, pp 293–301

On t-distance sets of (0, ±1)-vectors

Authors

  • M. Deza
  • P. Frankl
Article

DOI: 10.1007/BF00146909

Cite this article as:
Deza, M. & Frankl, P. Geom Dedicata (1983) 14: 293. doi:10.1007/BF00146909

Abstract

We consider sets of (0, +1)-vectors in R n, having exactly s non-zero positions. In some cases we give best or nearly best possible bounds for the maximal number of such vectors if all the pairwise scalar products belong to a fixed set D of integers. The investigated cases include D={ -d, d}, which corresponds to equiangular lines.

Copyright information

© D. Reidel Publishing Company 1983